# SDR FDEA202208102072

- Difficulty date: August 10, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug 600N
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB17182
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FIXED LEADING EDGE SKIN HAS A .250 IN. CRACK AT SLAT TRACK #10 CUT OUT AFT I/B CORNER.  INSTALLED FILLER AND DOUBLER ON R/H FIXED LEADING EDGE SKIN AT WING SLAT #10 PER   SRM 57-40-02-2R FIG 201 SHT 1.  REPAIR OF WING   FIXED LEADING EDGE, LOWER SURFACE AT SLAT TRACK CUTOUT. "MAJOR REPAIR".
